MathSciNet Relay Station
MathSciNet bibliographic data
MR1658441 93C40 (93B40 93B51 93C10)
Yip, P. Patrick; Hedrick, J. Karl Adaptive dynamic surface control: a simplified algorithm for adaptive backstepping control of nonlinear systems. Internat. J. Control 71 (1998), no. 5, 959–979.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement